Doliprane for children: the ANSM issues an alert on defective pipettes

The national agency for the safety of medicines and health products (ANSM) fears a risk of dosage error.

The National Agency for the Safety of Medicines and Health Products (ANSM) alerted, Wednesday August 15, on its website, concerning a “printing fault on some graduated pipettes of Doliprane 2.4% oral suspension”.

“We were informed by the Opella Healthcare France laboratory of an absence of graduation on only around thirty pipettes which are used to collect the correct dose of Doliprane 2.4%, oral suspension to give to infants and children.”

ANSM (empty)

“The defect only concerns the pipette”, specifies the Agency which also indicates that “the integrity and quality of the syrup contained in the bottle are intact”.

Upsurge in whooping cough: Public Health France calls for vigilance

The description provided by the ANSM:

Risk of a dosage error

Fearing a dosage error, the ANSM invites people in possession of these boxes of Doliprane to “check that the pipette is correctly graduated”. Otherwise, she invites people to bring the boxes back to the pharmacy for an exchange. “No pharmacovigilance cases related to this printing defect have been reported to date,” specifies the institution.

More information on the official ANSM website.

ER

-

-

PREV He suffered from incurable cancer, his tumor disappears thanks to his own experimental treatment
NEXT ANSM warns of defective pipettes